HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Have Skin Allergy That Is Urticaria In Which I

default
Posted on Sun, 4 Sep 2022
Question: I have skin allergy that is Urticaria in which I feel itching and when I use my hand on the body to itch then it increase and the skin comes out
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
Can be dermographism.

Detailed Answer:
Hello dear welcome to Ask a doctor's service.
I read your query and here is my advice.

I think you are having dermographism which is the appearance of urticaria or hives after you scratch the skin. The origin is unknown so there are no specific recommendations for foods or substances to avoid.
I think stress may trigger it so better avoid stress.
Using antihistamine is the only treatment you can use . Allegra that you are using is also an antihistamine and will help you prevent these episodes .

Hope I have answered the question.
Let me know if I can assist you further.
Note: For further follow up on related General & Family Physician Click here.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10156 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have Skin Allergy That Is Urticaria In Which I

Brief Answer: Can be dermographism. Detailed Answer: Hello dear welcome to Ask a doctor's service. I read your query and here is my advice. I think you are having dermographism which is the appearance of urticaria or hives after you scratch the skin. The origin is unknown so there are no specific recommendations for foods or substances to avoid. I think stress may trigger it so better avoid stress. Using antihistamine is the only treatment you can use . Allegra that you are using is also an antihistamine and will help you prevent these episodes . Hope I have answered the question. Let me know if I can assist you further.